# SDR SWIA201440489

- Difficulty date: December 17, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 29,850 hours, 26,965 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Louver
- Condition: Loose
- Location: Ram Air Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RAM AIR EXHAUST DUCT LOUVERS LOOSE.   REPAIRED LT RAM AIR EXHAUST DUCT IAW REO.
